MathSciNet Relay Station
MathSciNet bibliographic data
MR121432 (22 #12170) 22.05
Weiss, Edwin; Zierler, Neal Locally compact division rings. Pacific J. Math. 8 1958 369–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement